# SDR SWIA201437643

- Difficulty date: May 19, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 39,497 hours, 35,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT IS BURNED OUT.  R & R LT OVERWING EXTERIOR EMERGENCY LIGHT LAMP IAW AMM.
